# SDR UPS202323

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON UPPER CHORD OF FLOOR BEAM AT BS 312 WL 208 FROM RBL 14 TO LBL 55.  INSTALLED REPAIR IAW UPS EO NR B727-5310-6624.
